# SDR RAIA0011102

- Difficulty date: November 6, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 13,944 hours, 13,028 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bracket
- Part number: 1415502297
- Condition: Worn
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

7003-STL-CREW REPORTED MODERATE AIRFRAME VIBRATION AT ALL POWER SETTINGS, DECREASES AND INCREASES WITH AIR SPEED. MAINTENANCE INSPECTED AND REMOVED AND REPLACED WORN RUDDER TRIM TAB BRACKET IAW J41 MAINTENANCE MANUAL.
